# SDR SWAA2019102838246

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 75,425 hours, 46,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD WINDSCREEN FLASHLIGHT SECURITY STRAP BROKEN. / R&R STRAP PER SIP.
